# SDR AUS20011010

- Difficulty date: September 10, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Burned
- Location: Magneto
- Part time: 771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR BLOCK BADLY BURNT DUE TO TRACKING FROM DISTRIBUTOR WHEEL SPRING TO MAGNETO HOUSING.
